Western Family - Extra Strength Acetaminophen Tablets 500mg, 100 Each, $10.99
Relieves Fever and Minor Pain. 500 mg Caplets.

Western Family - Extra Strength Acetaminophen Tablets 500mg, 100 Each, $10.99
Relieves Fever and Minor Pain. 500 mg Caplets.
Western Family - Acetaminophen Extra Strength 500mg, 100 Each, $10.99
Contains acetaminophen. 100 tablets. Relieves fever and minor pain.
Advil - Junior Strength Grape, 40 Each, $20.99
A great-tasting way to take a bite out of your kids fever, aches, and pains! The fever-fighting power of Childrens Advil in a grape-flavored chewable tablet. Convenient too, no dosing cup or water needed. Lasts up to 8 hours. For children ages 2-11 years.
Tylenol - Extra Strength eZtabs 500mg Bonus Pack, 230 Each, $27.99
230 Acetaminophen eZ Tabs for the Price of 200. Limited Time while Quantities Last. Fast Relief of Headache, Pain, Fever. Easy to Swallow eZtabs.
Midol - Midol Pms Complete, 40 Each, $13.99
Contains Acetaminophen and other ingredients. Fast relief from irribility, backaches, bloating, breast tenderness.